Hi i wrote about my daughter having loading injections for two weeks but been exhausted and throat worse she has ulcers in mouth been docs after tryin get in for a week her temp was 102 and said its glandular fever and a rash come out now im worried if ther will be no effect from b12 shes had as she prob had g fever during loading doses .It says shes gona be really tire and weak for months i feel so sorry for her after takin ages get b12 tested will they need giv them again shes had low immune since having meningitas as baby has water infections alot and kidney infection any advice on wat u watch for or if they normally go hospital ta
Glandular fever: Hi i wrote about my... - Pernicious Anaemi...
Pernicious Anaemia Society
Hi Leigh6873 Is your daughter on antibiotics or other medication for her glandular fever. I don't know whether that would have an effect on the B12 injections but probably someone on here will know.
Perhaps your GP can be persuaded to give her extra injections, you could try suggesting it.
More B12 probably wouldn't help. Having a fever shouldn't affect B12 utilisation any more than it would in a normal person.
The only difference would be that the fatigue etc. from the GF will be on top of the fatigue etc. from the B12d. But I don't think there's much that can be done.